MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA STEM EXTENSION TAPERED CEMENTED; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA STEM EXTENSION TAPERED CEMENTED; PROSTHESIS, KNEE
Catalog Number 42557000114
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial knee surgery, post-op x-rays were taken and revealed that the nubby stem was disengaged from the tibial tray.The surgical technique was utilized during surgery.The surgeon is not planning to revise the patient at this time.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42532007502 - psn tib stm 5 deg sz f r - (b)(6).42506006802 - posterior stabilized right size 10 pps narrow femur - (b)(6).42522400813 - articular surface fixed bearing posterior stabilized (ps) right 13 mm height - (b)(6).H6: mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that no revision is planned at this time.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; a3a; b4; b5; d2; g1; g3; g6; h1; h2; h10.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h4; h6; h10.The following section was corrected: b2.The reported event was confirmed by review of radiographs.No product was returned or pictures provided; visual and dimensional evaluations could not be performed radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ap and lateral view of the right knee shows changes of knee arthroplasty without patellar resurfacing and cemented tibial tray.There is malalignment at the modular junction for the tibial tray/stem compatible with component disassembly.Left knee arthroplasty with disassembly of the tibial component at the modular junction for the tray and distal stem.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA STEM EXTENSION TAPERED CEMENTED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23804273
Report Number0001822565-2025-04502
Device Sequence Number18047853
Product Code JWH
UDI-Device Identifier00889024247734
UDI-Public(01)00889024247734(17)350901(10)67480492
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42557000114
Device Lot Number67480492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/15/2025
04/28/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/05/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexFemale